Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On the differentiation of integrals with respect to translation invariant convex density bases

Tom 246 / 2019

Giorgi Oniani Fundamenta Mathematicae 246 (2019), 205-216 MSC: 28A15, 42B25. DOI: 10.4064/fm613-8-2018 Opublikowany online: 18 February 2019

Streszczenie

For a translation invariant convex density basis $B$ it is shown that its Busemann–Feller extension $B_{\mathrm {BF}}$ has properties close to $B$, namely $B_{\mathrm {BF}}$ differentiates the same class of non-negative functions as $B$, and the integral of an arbitrary non-negative function $f\in L(\mathbb {R}^n)$ at almost every point $x\in \mathbb {R}^n$ has the same type limits of indeterminacy with respect to the bases $B$ and $B_{\mathrm {BF}}$. This theorem provides a certain general principle of extending results obtained for Busemann–Feller bases to results for bases without the Busemann–Feller property. Applications of the theorem are given.

Autorzy

  • Giorgi OnianiDepartment of Mathematics
    Akaki Tsereteli State University
    59 Tamar Mepe St.
    Kutaisi 4600, Georgia
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek